From Edurant & Epzicom to Atriplia
Sep 4, 2012
My doctor switched me from Edurant and Epzicom to Atriplia. I was doing pretty well I was undetectable with a count of 775 cd4 I was 6 months on Edurant & Epzicom. I started last night with Atriplia, it was bad. At first I did not feel anything but 2 hours later my forehead started to sweat for about 3 minutes; it was a cold sweat. Then my heart started to accelerate for about 3 minutes...Of course, I had those vivid or movie like type of dreams most of the night. I also got dizzy but since I was in bed it was OK. For a minute I thought I was going to dye,,,I felt very alone and helpless, it was a weird feeling, very scary. Being aware of this bad side effects: I decided to sleep and wait until the following day. I woke-up with a feeling of a heavy head, my thinking process was normal but shocked by the experience. I am afraid to take the medication tonight... I still have my Edurant and Epzicom. I can not call the doctor to get her approval on going back to my old regimen, it is a weekend. She said if I dont like Atriplia, she will switch me back. My big dilemma is if I should try a couple more days with Atriplia to see if the effects go away. I just dont know if I am going to miss some potential benefits from Atriplia or as they say dont fix it if it is not broken and stay with Edurant and Epzicom. My first treatment was with Trizivir which work pretty well for me for 6 years. I dont know why the doctor decided to put me on Edurant and Epzicom, I was 6 months on
Response from Dr. Young
Hello and thanks for posting.
I would certainly recommend continuing a few more days to see if the side effects lessen before giving up on the medication. If the symptoms persist, talk to your doctor about either going back to the older Edurant and Epzicom or switch to a different regimen altogether.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Penis Discharge After Eating Sperm Worried I Have HIV
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Hepatitis C From Urine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.